# SDR SWAA002486

- Difficulty date: November 29, 2000
- Submitted: December 1, 2000
- Operation: Air carrier
- Aircraft: 073SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22673
- Aircraft time: 60,567 hours, 65,796 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND BS 178 BULKHEAD VERTICAL CHORD CRACKED AT RBL 17, WL 182. REPAIRED BULKHEAD PER ER 00-1296.
